On the Lyapunov numbers

Tom 131 / 2013

Sergiĭ Kolyada, Oleksandr Rybak Colloquium Mathematicum 131 (2013), 209-218 MSC: Primary 37B05; Secondary 54H20, 37B25. DOI: 10.4064/cm131-2-4

Streszczenie

We introduce and study the Lyapunov numbers—quantitative measures of the sensitivity of a dynamical system $(X,f)$ given by a compact metric space $X$ and a continuous map $f:X \to X$. In particular, we prove that for a minimal topologically weakly mixing system all Lyapunov numbers are the same.

Autorzy

  • Sergiĭ KolyadaInstitute of Mathematics
    NASU
    Tereshchenkivs'ka 3
    01601 Kyiv, Ukraine
    e-mail
  • Oleksandr RybakInstitute of Mathematics
    NASU
    Tereshchenkivs'ka 3
    01601 Kyiv, Ukraine
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek